# SDR CALA2023121403644

- Difficulty date: December 12, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 69,723 hours, 29,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5337060122195
- Condition: Cracked
- Location: Rt Aft Ti
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT TI ANGLE CRACKED PER HAECO LCQ NON ROUTINE 9294188/26188 GENERATED BY V079881 025FH. THIS ECRA REPLACES THE RH AFT TI-ANGLE BETWEEN FAIRING AN ORIGINATING FROM PRIOR ACCOMPLISHMENT OF EA. D KEEL BEAM SIDE PANEL AT FR40-FR22 IAW AIRBUS SB A320-53-1259 R EV-04. THE PREVIOUSLY ESTABLISHED FORECASTING FOR EA REPEAT REMOVED AND REPLACED RH AFT TI-ANGLE BETWEEN RH AFT TI-ANGLE BET ACCUMULATED 6823FC/15025FH. THIS ECRA REPLACES THE RH AFT WEEN FAIRING AND KEEL BEAM SIDE PANEL AT FR40-FR22 IAW ECRA5331- TI-ANGLE BETWEEN FAIRING AND KEEL BEAM SIDE PANEL AT FR40-FR22 03040. REPEAT INSPECTION WAS REQUIRED AT 30000FC/60000FH, WHICHE IAW AIRBUS SB A320-53-1259 REV-04. THE PREVIOUSLY ESTABLISHED VER OCCURS FIRST. SINCE REPAIR, THE AC HAS ACCUMULATED 6823FC/15 FORECASTING FOR EA REPEAT INSPECTION REMAINS UNCHANGED, ADD EMP:HAECO EMPL V917176 REPEAT INSPECTION WAS REQUIRED AT 30000FC/60000FH, WHICHEVER OCC THE PREVIOUSLY ESTABLISHED FORECASTING FOR EA REPEAT INSPECTION URS FIRST. SINCE REPAIR, THE AC HAS ACCUMULATED 6823FC/15025FH. REMAINS UNCHANGED, ORIGINATING FROM PRIOR ACCOMPLISHMENT OF EA. THIS ECRA REPLACES THE RH AFT TI-ANGLE BETWEEN FAIRING AND KEEL BEAM SIDE PANEL AT FR40-FR22 IAW AIRBUS SB A320-53-1259 REV-04.
